User menu

Goodness-of-fit tests for a semiparametric model under random double truncation

Bibliographic reference Moreira, Carla ; de Uña-Álvarez, Jacobo ; Van Keilegom, Ingrid. Goodness-of-fit tests for a semiparametric model under random double truncation. In: Computational Statistics, Vol. 29, no.5, p. 1365-1379 (2014)
Permanent URL http://hdl.handle.net/2078.1/154236
  1. Asgharian Masoud, M'Lan Cyr Emile, Wolfson David B, Length-Biased Sampling With Right Censoring : An Unconditional Approach, 10.1198/016214502753479347
  2. Bilker Warren B., Wang Mei-Cheng, A Semiparametric Extension of the Mann-Whitney Test for Randomly Truncated Data, 10.2307/2533140
  3. Efron Bradley, Petrosian Vahe, Nonparametric Methods for Doubly Truncated Data, 10.1080/01621459.1999.10474187
  4. Kalbfleisch J. D., Lawless J. F., Inference Based on Retrospective Ascertainment: An Analysis of the Data on Transfusion-Related AIDS, 10.1080/01621459.1989.10478780
  5. Moreira Carla, de Uña-Álvarez Jacobo, Bootstrapping the NPMLE for doubly truncated data, 10.1080/10485250903556102
  6. Moreira Carla, de Uña-Álvarez Jacobo, A semiparametric estimator of survival for doubly truncated data, 10.1002/sim.3938
  7. Moreira Carla, Uña-Álvarez Jacobo de, Crujeiras Rosa, DTDA: AnRPackage to Analyze Randomly Truncated Data, 10.18637/jss.v037.i07
  8. Shen Pao-sheng, Nonparametric analysis of doubly truncated data, 10.1007/s10463-008-0192-2
  9. Shen Pao-Sheng, Semiparametric Analysis of Doubly Truncated Data, 10.1080/03610920903219272
  10. Stute Winfried, Almost Sure Representations of the Product-Limit Estimator for Truncated Data, 10.1214/aos/1176349019
  11. TSAI WEI-YANN, JEWELL NICHOLAS P., WANG MEI-CHENG, A note on the product-limit estimator under right censoring and left truncation, 10.1093/biomet/74.4.883
  12. Turnbull BW (1976) The empirical distribution function with arbitrarily grouped, censored and truncated data. J R Stat Soc Ser B 38:290–295
  13. Wang Mei-Cheng, A Semiparametric Model for Randomly Truncated Data, 10.1080/01621459.1989.10478828
  14. Wang Mei-Cheng, Nonparametric Estimation from Cross-Sectional Survival Data, 10.1080/01621459.1991.10475011
  15. Woodroofe Michael, Estimating a Distribution Function with Truncated Data, 10.1214/aos/1176346584
  16. Zhou Yong, Yip Paul S.F., A Strong Representation of the Product-Limit Estimator for Left Truncated and Right Censored Data, 10.1006/jmva.1998.1806